Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had allergic reaction to various blood pressure medicines. Does wrong medicines have long term effect?

My doctor had me taking about 4 or 5 blood pressure meds for a year. as it turns out i was having alleric reactions to some of them. Now i only take atenalol and were a clonodine patch. Now my blood pressure seems to be better controlled. Some of the meds gave me heart palpations, like hydrozodine. Question; Can the wrong meds have a long term effect on your body or will the of the other meds for a long period of time wear off. I was taking 12 pills a day now I only take 2.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Steve
Thank you for getting in touch with us. As I see, you have been taking blood pressure medicines for quite some time now. Most of the blood pressure medicines have side effects which can be quite frustrating. It should however be noted, that these effects don't last a lifetime and gradually resolve after you stop taking the medicine. When you are initially diagnosed with hypertension, Doctors usually start with different medicines to see which one works best for you. From what I make out, Atenolol and Clonidine patch are working well for you now. So you carry on taking them now. Hope this helped
Dr. Gagandeep Dhillon
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor